# SDR AALA202109292620

- Difficulty date: September 27, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N978NN
- Make and model: Boeing 737823
- Aircraft serial: 31226
- Aircraft time: 17,718 hours, 7,297 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY EXIT LIGHT  RIGHT WING OVERWING FORWARD IS INOPERATIVE. REMOVED AND REPLACED LAMP ON EMERGENCY EXIT LIGHT RIGHT OVERWING FORWARD PER AMM 33-51-04.
